MAUDE Adverse Event Report: ALCON GRIESHABER AG DIATHERMY PROBE DSP; UNIT, PHACOFRAGMENTATION, ACCESSORY, PROBE

ALCON GRIESHABER AG DIATHERMY PROBE DSP; UNIT, PHACOFRAGMENTATION, ACCESSORY, PROBE
Catalog Number 339.21
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A nurse reported that an ophthalmic probe did not electrocoagulate prior to vitrectomy surgery.The procedure was completed on the same day.No patient impact was reported.Additional information has been requested but is not available at the time of this report.

Brand Name
DIATHERMY PROBE DSP
Common Device Name
UNIT, PHACOFRAGMENTATION, ACCESSORY, PROBE
Manufacturer (Section D)
ALCON GRIESHABER AG
winkelriedstrasse 52
schaffhausen 8203
SZ  8203
Manufacturer (Section G)
ALCON GRIESHABER AG
winkelriedstrasse 52
schaffhausen 8203
SZ   8203
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key25503113
Report Number3003398873-2026-00114
Device Sequence Number18772928
Product Code HQC
UDI-Device Identifier07612717071377
UDI-Public(01)07612717071377(17)281031(11)251119(10)17TNM9
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063583
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number339.21
Device Lot Number17TNM9
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/21/2026
Supplement Date Received by Manufacturer06/26/2026
Initial Report FDA Received Date06/15/2026
Supplement Report FDA Received Date07/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown